# SDR IPXA2017030214617

- Difficulty date: January 30, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E SKIN IS CHAFED AT XDLE 330.2745.  REPAIRED THE WING L/E SKIN IAW EA 011-5710-01-A6619 REV I/R, AND EO MD11- 5730-63460-A. (MAJOR)
